MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R TINBN COATED; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R TINBN COATED; KNEE TIBIAL TRAY
Model Number 02.07.2804R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 february 2021: lot 174148: (b)(4) items manufactured and released on 06-dec-2017.Expiration date: 2022-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: early subsidence of tibial component in primary cemented tka, few weeks after primary.The medial bone subsided; the significant presence of osteophytes may have conditioned component sizing and the quality of the bone could have been lower than expected.No reason to suspect a faulty device as the root cause of this case.
 
Event or Problem Description
Revision surgery performed 1 month after the primary surgery due to the subsidence of the tibial tray (the cause is unknown but it is possible that the tibial tray was undersized).All implants have been revised.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 4 R TINBN COATED
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11474012
Report Number3005180920-2021-00186
Device Sequence Number3679005
Product Code JWH
UDI-Device Identifier07630030821837
UDI-Public07630030821837
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/26/2022
Device Model Number02.07.2804R
Device Catalogue Number02.07.2804R
Device Lot Number174148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight100